International Journal of Communications, Network and System Sciences

Vol.3 No.7(2010), Paper ID 2279, 6 pages

DOI:10.4236/ijcns.2010.37080

 

Using Bayesian Game Model for Intrusion Detection in Wireless Ad Hoc Networks

 

Hua Wei, Hao Sun

 

 

Copyright © 2010 Hua Wei, Hao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Wei and H. Sun, "Using Bayesian Game Model for Intrusion Detection in Wireless Ad Hoc Networks," International Journal of Communications, Network and System Sciences, Vol. 3 No. 7, 2010, pp. 602-607. doi: 10.4236/ijcns.2010.37080.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.